MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Flex Extn Kit, 50cm, B; DBS extension

Abbott Medical 8CH Infinity DBS Flex Extn Kit, 50cm, B; DBS extension
Model Number 6371
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was unable to enter mri mode due to high impedance.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein extension was unplugged whipped off and reinserted to address the issues.Impedance cleared.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH Infinity DBS Flex Extn Kit, 50cm, B
Common Device Name
DBS extension
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50846235
Report Number1627487-2026-10170
Device Sequence Number10236178
Product Code MHY
UDI-Device Identifier05415067030344
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6371
Device Catalogue Number6371
Device Lot Number10720124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG; DBS burr hole cap; DBS burr hole cap; DBS extension; DBS lead; DBS lead
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight135 LB